# SDR JR2R2011103100550

- Difficulty date: October 31, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17103
- Condition: Corroded
- Location: Fuselage
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CIRCUMFERENTIAL JOINT STRAP AT FS 333.00 FOUND CORROSION ON FRAME 333.00 BETWEEN STGR 24R AND 25R.  REPAIRED FRAME IAW MESA RO# CRJ9-53-0860 AS ON AAR WO# 1007307-1000-0156 AND MESA WO# 711014235.
